# SDR CA060906012

- Difficulty date: September 4, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,588 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 2292152810
- Condition: Fod
- Location: Engine
- Part time: 2,236 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION IT WAS NOTED THAT THE AXIAL COMPRESSOR WHEEL HAD SUFFERED FOD, WHICH WAS BEYOND LIMITS. THERE WAS NO EVIDENCE THAT THE INTAKE COWL HAD LOST ANY HARDWARE WHICH MAY HAVE CAUSED THIS. NOR WAS THERE ANY RESIDUAL PARTICLES/OBJECTS FOUND IN THE INTAKE SCOOP. THE AXIAL COMPRESSOR WHEEL WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060906012)
